# SDR AALA20072074

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND  EMERGENCY LIGHT AT FORWARD SEAT 4D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT FORWARD SEAT 4D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
